# SDR SWIA201540739

- Difficulty date: February 3, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 21,876 hours, 20,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS DENT AT FS 605.00 BETWEEN STR 25L AND 26L.  PERFORMED PERMANENT REPAIR ON LOWER SKIN AT FS 605.00 IAW STS EA WORK DONE IN REF TO STS EA.
